# SDR CA121211015

- Difficulty date: November 28, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Emb ERJ170200SU
- Aircraft time: 17,290 hours
- Engine: Ge CF348E5A1
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Fitting
- Part number: B108042
- Condition: Collapsed
- Location: Air Filter
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) BOTH LT AND RT PYLON TORQUE MOTOR CONTROLLER FITTING AIR FILTERS HAVE COLLAPSED.  ACFT WAS DUE FOR N1 VISIT, AND TASK CARD 37-36-11-06-001AC-01 CALLED FOR THE CLEANING OF BOTH FILTERS.  UPON DISCOVERING THEIR CONDITIONS, THEY WERE BOTH REPLACED.  THESE FILTERS ARE ROUTINELY CHANGED ON B-CHKS, TASK CARD 37-36-11-06-001-01/02, VENDOR CODE 73030.
